# SDR DALA13043210127

- Difficulty date: September 3, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 79,649 hours, 34,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE, ABOUT TWO HOURS INTO FLIGHT "RT ENGINE O/H LP2" STATUS MESSAGE.  R & R RT ENG OVERHEAT CARDS M690 & M10274 IAW AMM 26-10-01.  OPS CHECKED GOOD.
